# SDR DKAA01007

- Difficulty date: March 8, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1414813
- Condition: Damaged
- Location: Fuselage
- Part time: 47,229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT UPPER SIDE FLOORBEAM DAMAGED AT FS 160.  REPAIRED PER DER DRAWING NR 53-01010-4, DATED 01/16/2001.  AIRCRAFT RETURNED TO SERVICE.  (M)
